MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; NO MATCH
Model Number 1458QL/75
Medical Device Problem Codes Therapy Delivered to Incorrect Body Area (1508); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for a follow-up.Upon physical examination, it was noted that the left ventricular (lv) lead exhibited diaphragmatic stimulation.Chest x-ray confirmed that the lv lead was dislodged.The lv lead was explanted and replaced on (b)(6) 2024.There were no patient consequences.
 
Additional Manufacturer Narrative
Correction: section d10 - the correct concomitant medical products should have been "quadra allure mp", "rv lead" and "ra lead", rather than "quadra allure mp" only.

Brand Name
QUARTET
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20440145
Report Number2017865-2024-67030
Device Sequence Number7995149
Product Code NIK
UDI-Device Identifier05414734510202
UDI-Public(01)05414734510202(10)A000103791(17)231130
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number1458QL/75
Device Lot NumberA000103791
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer10/17/2024
11/04/2024
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date10/24/2024
11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUADRA ALLURE MP.; QUADRA ALLURE MP.; RA LEAD.; RV LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale